University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Mixing limit theorems for ergodic transformations

Zweimueller, R (2007) Mixing limit theorems for ergodic transformations J. Theoret. Probab. 2007, 20 (4). pp. 1059-1071.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zweimueller, Rr.zweimueller@surrey.ac.ukUNSPECIFIED
Date : 9 May 2007
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:56
Last Modified : 17 May 2017 11:56
URI: http://epubs.surrey.ac.uk/id/eprint/833297

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800